# SDR SIMA20190925008

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,121 hours, 16,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4598770 ITEM 3" GOUGE ON STGR7L 7 5/8"  FWD OF FS1162 AND 5/8" IN WIDTH. DEPTH IS THROUGH RADIUS OF BEND, AND THROUGH EDGE OF MATERIAL. MAJOR REPAIR.-C/A-COMPLETED REPAIR ON STGR 7L FWD OF FS1162 IAW CRJ SRM 53-00-03.
